# SDR KCSA202204041038

- Difficulty date: April 4, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747412
- Aircraft serial: 24226
- Aircraft time: 105,894 hours, 19,573 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH IB FOREFLAP IB FITTING CORROSION
